Publication

Structure Preserving Truncation of Nonlinear Port Hamiltonian Systems

Kawano, Y. & Scherpen, J. M. A., 1-Dec-2018, In : IEEE Transactions on Automatic Control. 63, 12, p. 4286-4293 8 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

In this paper, we present a novel balancing method for nonlinear port Hamiltonian systems based on the Hamiltonian and the controllability function. This corresponding balanced truncation method results in a reduced order model that is still in port Hamiltonian form in contrast to the traditional balanced truncation method based on the controllability and observability functions.
Original languageEnglish
Pages (from-to)4286-4293
Number of pages8
JournalIEEE Transactions on Automatic Control
Volume63
Issue number12
Publication statusPublished - 1-Dec-2018

Download statistics

No data available

ID: 66209205